# SDR DALA2019100805776

- Difficulty date: October 7, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 74,140 hours, 55,206 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMMEDIATELY AFTER TAKEOFF GOT A BURNING SMELL IN THE COCKPIT AND CABIN THAT SMELLED LIKE REALLY BURNED FOOD FROM ON OVEN. FLT ATTENDANTS CONFIRMED NOTHING IN THE GALLEY OVEN AND OVEN STILL OFF. SMELL DISSIPATED AFTER 2-3 MINUTES. ALL ENGINE, APU, PACKS AND SYSTEMS INDICATED NORMAL.OPENED #1 ENG FOR BORO DUE TO BIRD STRIKE EVIDENCE FOUND. C/W BSI OF #1 ENG S/N 725631 FOR BIRDSTRIKE PER MD88 AMM 72-00-00. NO RESTRICTIVE DAMAGE FOUND. CLOSED #1 ENG AND R/R #1 NOSE BULLET PER MD88 AMM 71-10-02. C/W NO GO ODI ATA 2172. PER W/C 2120-2367 NO CONTAMINATION FOUND PERFORMED DUCT BURNOUT AND CONTACTED MCC. A/C OK FOR SVC. (LP6040350)
